# SDR GTIA2018101802895

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 14,739 hours, 6,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLIGHT ATTENDANT INBD STATION EMERGENCY FLASHLIGHT INOP (FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN). R/R F/A FLASHLIGHT IAW AMM 25-63-00 THIS COMPLETION DMI 242164701 THIS COMPLETES DMI V242164701. MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED.
